MAUDE Adverse Event Report: THERAKOS, INC. THERAKOS XTS PHOTOPHERESIS SYSTEM

THERAKOS, INC. THERAKOS XTS PHOTOPHERESIS SYSTEM
Lot Number D722-KIT
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/10/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The system was used for treatment.A review of kit lot d722 was performed.There were no non-conformances related to this complaint.This lot met release requirements.The uvadex lot number was not provided.However, a review of all uvadex lots manufactured since january 2013 was performed.No trends or nonconformances related to the complaint were noted.Trends were reviewed for complaint category flm leak.No trends were detected.This assessment is based on information available at the time of the investigation.No product was returned by the customer for investigation; therefore, it could not be determined if this specific product met specification.Complaints are monitored through tracking and trending.If a trend is detected, further investigation will be conducted through the capa/continuous improvement process.(b)(4).
 
Event or Problem Description
The customer reported a leak in the fluid logic module (flm), or close-by, during manual blood return.The patient was disconnected from the instrument at the time and reported to be stable and in good condition.The customer stated that they routinely elect to perform manual return of residual blood, after disconnecting the patient from the instrument, due to their patient population.There were no issues or alarms during the procedure.No additional blood was returned after the leak was discovered.No product will be returned as the kit was discarded.

Brand Name
THERAKOS XTS PHOTOPHERESIS SYSTEM
Common Device Name
XTS
Manufacturer (Section D)
THERAKOS, INC.
west chester PA
MDR Report Key5340407
Report Number2523595-2015-00320
Device Sequence Number971159
Product Code LNR
UDI-Device Identifier10705030100016
UDI-Public10705030100016
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P860003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Nurse
Report Date (Section B) 12/10/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Nurse
Device Expiration Date06/01/2020
Device Lot NumberD722-KIT
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/04/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1